# SDR IPXA2019060542842

- Difficulty date: May 15, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 18,286 hours, 11,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Strap
- Part number: A25576098
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K, I

## Discrepancy

INSPECTION TYPE: 1C, MAIN CABIN CEILING PNL SUPPORT STRAP IS CRACKED AND BENTREMOVED AND REPLACED SUPPORT STRAP PER A300-600 SRM 51-40-21 & AIRBUS DWG  A25576098 ISSUE B
